Alert archive / Georgia / Wind Chill Advisories in 2012

Wind Chill Advisory 1, NWS Tallahassee, FL

January 2, 201216 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this wind chill advisory at Jan 2, 2012, 2:33 PM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Jan 3, 2012, 3:00 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2012, 2:33 PM CST (20:33 UTC)
In effect from
Jan 3, 2012, 3:00 AM CST
Expired
Jan 3, 2012, 9:00 AM CST
In force
6 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -206 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1758 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-206 m²/s²
0-3 km storm-relative helicity
-179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WWUS42 KTAE 022033
WSWTAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM EST MON JAN 2 2012

...A WIND CHILL ADVISORY IS NOW IN EFFECT FROM 4 AM EST /3 AM
CST/ TO 10 AM EST /9 AM CST/ TUESDAY...

.AN ARCTIC COLD FRONT WILL PUSH THROUGH THE REGION VERY LATE THIS
EVENING AND BRING THE FIRST ARCTIC BLAST OF AIR INTO THE REGION
TONIGHT AND TUESDAY. GUSTY NORTHWEST WINDS BEHIND THIS FRONT WILL
HELP ADVECT IN THE MUCH COLDER AIR WHICH IS NOW POOLING OVER THE
LOWER OHIO VALLEY. ALTHOUGH AIR TEMPERATURES MAY NOT DROP BELOW
FREEZING UNTIL AFTER 2 AM EST TONIGHT...WIND CHILLS WILL LIKELY
DROP INTO THE MID TO UPPER 20S AROUND 2 AM. WIND CHILLS WILL
CONTINUE TO FALL STEADILY THEREAFTER...WITH WIDESPREAD MINIMUM
WIND CHILLS BETWEEN 15 AND 18 DEGREES EXPECTED ACROSS OUR REGION
AFTER SUNRISE. ADDITIONALLY...EVEN THOUGH OVERNIGHT LOW
TEMPERATURES ARE ONLY ANTICIPATED TO REACH BETWEEN 25 AND 28
DEGREES TONIGHT...WIND CHILLS OF 20 DEGREES OR BELOW COULD OCCUR
FOR UP TO 2 TO 4 HOURS LATE TONIGHT AND TUESDAY MORNING.
FURTHERMORE...WITH HIGH TEMPERATURES ONLY EXPECTED TO REACH THE
LOWER TO MID 40S ON TUESDAY...WIND CHILLS SHOULD REMAIN IN THE MID
TO UPPER 30S THROUGHOUT THE AFTERNOON HOURS...MAKING FOR AN
EXCEPTIONALLY COLD DAY. THIS WILL ALSO SET THE STAGE FOR THE
LIKELY FIRST WIDESPREAD HARD FREEZE OF THE SEASON TUESDAY NIGHT
AND WEDNESDAY MORNING.


ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-031500-
/O.NEW.KTAE.WC.Y.0001.120103T0900Z-120103T1500Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY...
FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER...
PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY...
SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE...
GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...
MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG...
SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...
DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM...
MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE...
BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
333 PM EST MON JAN 2 2012 /233 PM CST MON JAN 2 2012/

...A WIND CHILL ADVISORY IS NOW IN EFFECT FROM 4 AM EST /3 AM
CST/ TO 10 AM EST /9 AM CST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 4 AM EST /3 AM CST/ TO
10 AM EST /9 AM CST/ TUESDAY. 

* WIND CHILL VALUES...FALLING INTO THE 30S AFTER SUNSET...MID TO
  UPPER 20S SHORTLY AFTER MIDNIGHT...THEN BOTTOMING OUT BETWEEN 15
  AND 18 DEGREES AROUND SUNRISE TUESDAY MORNING.

* OTHER IMPACTS...WIND CHILLS OF 20 DEGREES OR LOWER COULD OCCUR
  FOR UP TO 2 TO 4 HOURS IN DURATION IN MANY AREAS...INCREASING
  THE CONCERN FOR FROSTBITE IN PEOPLE AND PETS EXPOSED TO THE COLD
  AIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.
ALSO...PROPER PRECAUTIONS SHOULD BE TAKEN FOR THOSE WHO HAVE
OUTDOOR PETS WHO WILL BE EXTREMELY VULNERABLE IF LEFT OUTDOORS.

&&

$$

GOULD/MROCZKA
1 follow-up statement
179 
WWUS42 KTAE 030920
WSWTAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 AM EST TUE JAN 3 2012

...WIND CHILL ADVISORY THIS MORNING...

.AN ARCTIC COLD FRONT HAS PASSED THROUGH THE REGION OVERNIGHT...BRINGING
VERY COLD AND GUSTY WINDS BEHIND IT. AS TEMPERATURES FALL BELOW
FREEZING...WIND CHILL READINGS WILL DROP INTO THE UPPER TEENS TO
LOWER 20S ACROSS MUCH OF THE REGION THIS MORNING. SLIGHT WARMING AND
DIMINISHING WINDS WILL HAVE WIND CHILL READINGS RISING INTO THE
30S BY THIS AFTERNOON.

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-031400-
/O.CON.KTAE.WC.Y.0001.000000T0000Z-120103T1500Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY...
FREEPORT...SANTA ROSA BEACH...PANAMA CITY...PARKER...
PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY...
SAINT MARKS...KEATON BEACH...STEINHATCHEE...SUWANNEE...
GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...
MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG...
SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...
DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM...
MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE...
BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
420 AM EST TUE JAN 3 2012 /320 AM CST TUE JAN 3 2012/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM
CST/ THIS MORNING...

* WIND CHILL VALUES...FALLING INTO THE UPPER TEENS TO LOWER 20S BY
  AROUND SUNRISE...AND REMAINING AT THESE VERY COLD LEVELS THROUGH
  MID MORNING.

* IMPACTS...WIND CHILL READINGS THIS COLD INCREASES THE RISK OF
  FROSTBITE AND HYPOTHERMIA IF NOT PROPERLY PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE
TO GENERATE UNUSUALLY LOW APPARENT TEMPERATURES. PROLONGED EXPOSURE
TO THESE ELEMENTS CAN INCREASE THE RISK OF FROST BITE AND HYPOTHERMIA
IF PRECAUTIONS ARE NOT TAKEN.

&&

$$

FOURNIER

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 9:35 AM CST, 4 hours 58 minutes earlier.

Area forecast discussion, Jan 2, 9:35 AM CST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1035 AM EST Mon Jan 2 2012

.UPDATE (Today through Tonight)...
Previous forecast appears on track and no significant changes
are anticipated.

15Z water vapor and H4 RUC analysis now showing a high amplified
northern stream upper level pattern across North America. This flow
consists of high amplitude ridging over the inter-mountain
west...followed downstream by an impressive and still sharpening
trough over the eastern half of the nation. KTLH sounding
experienced technical problems this morning preventing a full
sounding profile, however WV imagery and the crystal clear skies out
the window suggest an already very dry column through a deep layer
of the troposphere. Upstream from our area we see a strong 140+ knot
upper level jet beginning to propagate down the backside of the
upper trough. This energy will help to further amplify the trough
this evening and bring about significant changes in our local
weather.

At the surface,
The cold front from Sunday evening is now well south of our area
across the southern FL peninsula. A cooler and drier airmass has
arrived in its wake with temperatures in the 50s, as opposed to
Sunday's 70s. Winds are also rather gusty with a tight gradient
between the front and a strong 1040+mb surface high building across
the mid-section of the country. The wind advisory remains in effect
for the entire region through the day as efficient diurnal mixing
eventually allows stronger winds a few thousand feet aloft to mix
down to the surface. As mentioned above, ongoing weak cold air
advection will help keep temperatures in check this afternoon, and
only anticipate highs in the lower/mid 50s north and mid/upper 50s
south.

Tonight,
Big changes occur this evening as the upper jet max, and associated
shortwave impulse rotate across the southeastern states. This
impulse will push an secondary arctic cold front quickly across the
forecast area. In the wake of this front, the "flood-gates" in terms
of cold air will open. 850mb temps are progged to plummet 8-10C over
most areas between 00UTC and 06UTC. Temperatures at the surface will
fall below freezing at most area by around 3-4AM and likely remain
below freezing until several hours after sunrise. In fact, often
with these overnight arctic cold frontal passages, we experience the
low temperatures a hour or 2 after sunrise, as strong CAA advection
overwhelms any early morning solar addition. Speaking of lows, we
are looking for widespread mid/upper 20s, with upper 20s to around
30 at the immediate coast. Add in a steady NW wind and wind chills
are expected to reach the upper teens in many locations around
sunrise Tuesday morning. Should these wind chill reading continue to
be anticipated with the afternoon forecast package, a wind chill
advisory will become necessary in addition to the freeze warning
already in effect.

&&

.AVIATION...
(through 18Z Tuesday) VFR VFR conditions will prevail through the
forecast period and beyond. Stronger winds will mix down to the
surface by midday allowing gusts of 25 to 30 mph at times. Winds
will remain 10 to 15 mph and gusty overnight tonight as another cold
front brings a surge of arctic air to the area. A period with
potential LLWS will occur during the later evening and early morning
hours tonight in the wake of this front. This potential will be
examined more closely for the 18Z TAF cycle.

&&

.MARINE...
Advisory level northerly winds are occurring across the forecast
waters in the wake of a cold front. A stronger secondary cold front
will cross the area this evening. High end advisory level winds and
rough seas are expected overnight into Tuesday morning. Based on the
expected the degree of cold air advection, and the latest low level
BUFR profiles, wind gusts of 35 to 40 knots are becoming more
likely. The best timing for gale force gusts will fall between late
evening and sunrise. Winds and seas will then gradually diminish
later Tuesday into Tuesday night as high pressure builds over the
Northeast Gulf of Mexico.

&&

.FIRE WEATHER...
A cold front pushed across the Tri-State Area late Sunday, and
colder and much drier air will be spreading across the area today
and tonight, on the heels of strong gusty northwest winds. Critical
values of relative humidity plus strong 20 foot winds will combine
to produce Red Flag conditions across the entire Tri-State Area
later today, and a Red Flag Warning has been issued for all of our
Alabama, Georgia and Florida counties. On Tuesday, durations of low
relative humidity will likely meet Red Flag criteria across our
Florida counties, and there is a high probability that they will
meet criteria across our Georgia counties as well. In southeast
Alabama, durations will be marginal and the 20 foot winds are not
expected to meet criteria. However, due to the uncertainty in the
forecast, a Fire Weather Watch has been issued for all of our
Florida, Georgia and Alabama counties for Tuesday, and conditions
will need to be closely monitored. In addition, a secondary cold
front will sweep across the area later this evening, and very cold
arctic air will spread across the area tonight and Tuesday. Expect a
long duration widespread freeze event tonight, and again on Tuesday
night into Wednesday morning. Finally, with very dry air remaining
in place across much of the area through Wednesday, conditions will
need to be monitored for possible Red Flag warnings, mainly across
our Florida counties again on Wednesday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   57  27  43  18  52 /   0   0   0   0   0
Panama City   59  28  46  28  54 /   0   0   0   0   0
Dothan        56  27  42  24  53 /   0   0   0   0   0
Albany        56  26  42  22  52 /   0   0   0   0   0
Valdosta      56  26  42  21  52 /   0   0   0   0   0
Cross City    60  27  45  18  53 /   0   0   0   0   0
Apalachicola  60  34  46  26  53 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Warning from Midnight tonight to 8 AM CST Tuesday for
     Coffee-Dale-Geneva-Henry-Houston.

     Fire Weather Watch from 11 AM CST this morning through this
     afternoon for Coffee-Dale-Geneva-Henry-Houston.

     Wind Advisory until Midnight CST tonight for Coffee-Dale-Geneva-
     Henry-Houston.

GA...Freeze Warning from 1 AM to 9 AM EST Tuesday for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

     Fire Weather Watch from Noon EST today through this afternoon
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

     Wind Advisory until 1 AM EST Tuesday for Baker-Ben Hill-Berrien-
     Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

FL...Freeze Warning from 1 AM EST /Midnight CST/ to 9 AM EST /8 AM
     CST/ Tuesday for Calhoun-Central Walton-Coastal Bay-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
     Lafayette-Leon-Liberty-Madison-South Walton-Washington.

     Fire Weather Watch from Noon EST /11 AM CST/ today through this
     afternoon for Calhoun-Central Walton-Coastal Bay-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
     Lafayette-Leon-Liberty-Madison-South Walton-Washington.

     Wind Advisory until 1 AM EST /Midnight CST/ Tuesday for Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Inland Walton-Jackson-Lafayette-Leon-Liberty-
     Madison-South Walton-Washington.

GM...Gale Watch through Tuesday morning for Apalachee Bay-Coastal
     waters From Ochlockonee River to Apalachicola FL out to 20
     NM-Coastal waters from Suwannee River to Keaton Beach FL
     out 20 NM-Coastal waters from Apalachicola to Destin FL out
     20 NM-Waters from Suwannee River to Apalachicola FL from 20
     to 60 NM-Waters from Apalachicola to Destin FL from 20 to
     60 NM.

&&

MROCZKA/EVANS
Hazardous weather outlook, Jan 2, 3:24 AM CST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 AM EST MON JAN 2 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-030930-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
424 AM EST MON JAN 2 2012 /324 AM CST MON JAN 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
STRONG GUSTY WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS BOATING
CONDITIONS...AS WIND GUSTS APPROACH GALE FORCE TONIGHT. STRONG
WIND GUSTS WILL OCCUR OVER LAND AS WELL...AND A WIND ADVISORY HAS BEEN
ISSUED FOR FREQUENT GUSTS OF 25 TO 35 MPH TODAY AND TONIGHT. A
WIDESPREAD FREEZE IS EXPECTED LATE TONIGHT...WITH LOWS IN THE MID
TO UPPER 20S. WHEN COMBINED WITH THE WIND...THE APPARENT
TEMPERATURE WILL FEEL MORE LIKE THE UPPER TEENS BY DAYBREAK TUESDAY.
WINDY AND DRY CONDITIONS MAY ENHANCE THE SPREAD OF WILDFIRES
TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
WIND CHILLS WILL CLIMB OUT OF THE TEENS AND INTO THE 30S BY
AFTERNOON AS TEMPERATURES SLOWLY WARM AND THE WINDS GRADUALLY
DIMINISH. A WIDESPREAD HARD FREEZE IS EXPECTED TUESDAY
NIGHT...WITH LOWS REACHING THE UPPER TEENS IN THE NORMALLY COLDEST
INLAND LOCATIONS...AWAY FROM THE CITIES. THE NEXT CHANCE OF RAIN
WILL COME THIS WEEKEND...BUT ORGANIZED SEVERE STORMS APPEAR
UNLIKELY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 2:40 AM CSTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr
Jan 2, 2:40 AM CSTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Jan 2, 2:57 AM CSTGale WatchTAE6 hr
Jan 2, 6:16 AM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more22 hr
Jan 2, 6:16 AM CSTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more11 hr
Jan 2, 8:35 AM CSTGale WatchTAE6 hr
Jan 2, 8:35 AM CSTSmall Craft AdvisoryTAE9 hr
Jan 2, 1:53 PM CSTHard Freeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more20 hr
Jan 2, 2:12 PM CSTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more28 hr
Jan 2, 2:40 PM CSTGale WarningTAE16 hr

Nearby

Wind Chill Advisories in Georgia, 2012Wind Chill Advisories in Florida, 2012Wind Chill Advisories in Alabama, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.